# SDR YENA20150117006

- Difficulty date: January 17, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N374JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000629
- Aircraft time: 4,718 hours, 3,103 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 10012531
- Part serial: 2012122377
- Condition: Failed
- Location: Torque Motor
- Part time: 4,718 hours, 3,103 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 270, NR 1 BLEED FAIL EICAS MESSAGE WITH AMBER X OVER NR 1 BLEED THIS OCCURRED AFTER ENTERING ICE CONDITION WITH EQUIPMENT ON.  NR 1 BLEED WAS RESET, BLEED NR 1 FAILED MSG REMAINED.  AMBER X OVER THE VALVE CLEARED AND BLEED PRESSURE RETURNED TO 40 PSI.  CABIN PRESSURE WAS REGAINED AND EXITED ICING CONDITION.  BLEED PRESSURE WAS FLUXUATING FROM 45-12 PSI FROM THE NR 1 BLEED IS INOPERATIVE AND ON MEL.  APU BLEED WAS USED AT 15,000 FT AS A BACK UP.  R & R NR 1 ENGINE TORQUE MOTOR CONTROLLER IAW 36-11-06. PERFORMED BLEED SYSTEM NR 1 AND NR 2 FUNCTIONAL TEST WITH HIGH POWER RUN IAW AMM 36-00-00.  ALL PRESSURES, TEMPERATURE STABLE FOR SYS 1 AND 2.  BLEED NR 2 WAS ALSO CORRECTED BY REPLACING THE HIGH PRESSURE VALVE.
